Monodromy of plane curves and quasi-ordinary surfaces

G. Kennedy and L. McEwan

Journal of Singularities
volume 1 (2010), 146-168

Received 14 October 2009. Received in revised form 9 November 2010.

DOI: 10.5427/jsing.2010.1j

Add a reference to this article to your citeulike library.


We establish an explicit recursive formula for the vertical monodromies of an irreducible quasi-ordinary surface in C^3. The calculation employs a local description of the singularity at the generic point of each singular component in terms of a "truncation" and a "derived" surface. These objects are also used to retrieve a formula for the (classical) horizontal monodromy in recursive terms.


Mathematical Subject Classification:

Author(s) information:

G. Kennedy L. McEwan
Ohio State University at Mansfield Ohio State University at Mansfield
1760 University Drive 1760 University Drive
Mansfield, Ohio 44906, USA Mansfield, Ohio 44906, USA
email: email: